# SDR DXTA2025082904738

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N502QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0147
- Aircraft time: 7,637 hours, 5,085 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT THE FINAL APPROACH FIX SELECTED FLAPS FULL. WITH FLAPS ALMOST INDICATING FULL THE INDICATION WENT YELLOW AND RECEIVED THE FLAPS FAIL CAUTION. CHECKED FLAP LEVER DETENT, PRESSED RESET BUTTON AND FLAPS FAIL CAUTION REAPPEARD.  PERFORMED FLAP CONTROL SYS TROUBLESHOOTING & CLEARED FLAP CONTROLLER ASSY IAW 27-50-00 STEP 5. NO CODES FOUND. SERVICED FLAP CONTROL ACTUATORS IAW 12-20-05. PERFORMED FLAP CONTROL SYS FUNCTIONAL TEST IAW 27-50-00 STEP 5. ALL OPS CHECKS, METER CHECKS & INCLINOMETER VALUES WERE WITHIN TOLERANCE RANGES.
